# SDR BAQA20060007

- Difficulty date: November 15, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N932CJ
- Make and model: Bolkms BK117A3
- Aircraft serial: S7024
- Aircraft time: 9,328 hours, 32,983 cycles
- Engine: Lyc LTS101650B1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 1172231211
- Condition: Cracked
- Location: Fuselage
- Part time: 9,328 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK FOUND IN OVER HEAD FRAME. DETERMINED TO BE MINOR REPAIR. REPAIRED BY INSTALLING DOUBLERS IAW AC 43.13-1B MM.
